# SDR R61A201711290962

- Difficulty date: November 29, 2017
- Submitted: December 17, 2017
- Operation: Air carrier
- Aircraft: N656RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000113
- Aircraft time: 34,798 hours, 21,654 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Splice Plate
- Part number: 17065644001
- Condition: Corroded
- Location: Frames 87-88
- Part time: 34,798 hours, 21,654 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***WHILE AIRCRAFT WAS IN FOR HEAVY CHECK *** MAINTENANCE REPORTED LEVEL 2 CORROSION IN THE AFT WET AREA, RH SHEAR PANEL SPLICE PLATE AT FR87-FR88. MAINTENANCE REMOVED AND REPLACED THE AFT WET AREA, RH SHEAR PANEL SPLICE PLATE AT FR87-FR88 IAW E170 SRM 51-40-08, 51-75-16, 53-23-06 AND 51-40-02. AIRCRAFT IS CURRENTLY STILL OUT OF SERVICE FOR HEAVY CHECK COMPLETION.
